# SDR HNAA2022081100246

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 49,765 hours, 46,550 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG ODOR IN CABIN AFTER ENGINE 2 START.  INSP PACKS 1 AND 2 AND PERF GVI OF E2. NO DEFECTS NOTED. PERF ENGINE RUNS WITH BOTH ENGINES, USING APU AND BOTH BLEEDS. NO DEFECTS OR SMELLS NOTED AT THIS TIME
